Медицинская библиотека · Current problems in clinical biochemistry · 1975
Cadmium-induced experimental Fanconi syndrome.
СтатьяПеревод в очереди
Аннотация
We have demonstrated that repetitive injections of cadmium into rats leads to the abrupt development of Fanconi syndrome after the renal cortical concentration of cadmium has increased approximately eighty-fold. The syndrome is temporally associated with a fall in both Na-K-ATPase activity and ATP levels, suggesting a possible causal relationship between altered proximal tubular transport and inhibition of the ATP-Na-K-ATPase transport system.
Для цитирования: Gonick H, Indraprasit S, Neustein H, Rosen V. Cadmium-induced experimental Fanconi syndrome.. Current problems in clinical biochemistry. 1975.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.